# SDR FDEA201101080082

- Difficulty date: January 8, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53811923206
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 4R HAS CORROSION AT 8" AFT OF FR51 (-1959) R & R SEAT TRACK SEGMENT AND SPLICE REPAIR AT FR51 TO FR52 SEAT TRACK 4R IAW SRM 51-72-10, PGS1-3 AND 53-10-16 FIG 205.
